# SDR AALA201810039011

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 2,645 hours, 1,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY FLASH LIGHT AT R2 DOOR ATTENDANT (INBOARD) NOT TESTING. REPLACED BATTERY PER AMM 25-64-00. OPERATIONS CHECK OK.
